Panadol Children's Elixir 5-12 Years 200mL Raspberry

Available Online Only

$21.90
Sold Out

Maximum Order Quantity 12

Calculate Shipping

Panadol Children's Elixir 5-12 Years 200mL

Children’s Panadol Elixir (5-12 years) provides effective temporary relief from fever and pain in children 5–12 years of age. Children’s Panadol Elixir (5–12 years) is Raspberry flavoured, and like all Children’s Panadol products, it is gentle to little stomachs.

Overview

Children’s Panadol Elixir (5–12 years) provides effective temporary relief from the pain and fever associated with:

  • Earache
  • Headache
  • Cold & Flu symptoms
  • Teething
  • Immunisation

while being gentle to tiny tummies.

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Directions

How to use Children’s Panadol Elixir (5-12 years):

Calculate the correct dose of Children’s Panadol Elixir based on weight. If weight is unknown, use the child’s age.

Age Average Weight Dose
5 - 6 Years 18 - 20 kg 6 mL
6 - 7 Years 20 - 22 kg 6 - 7 mL
7 - 8 Years 22 - 25 kg 7 - 8 mL
8 - 9 Years 25 - 28 kg 8 - 9 mL
9 - 10 Years 28 - 32 kg 9 - 10 mL
10- 11 Years 32 - 36 kg 10 - 11 mL
11 - 12 Years 36 - 41 kg 11 - 13 mL
  • Do not use if using other products containing paracetamol.
  • This is a concentrated strength liquid intended for use in children 5-12 years of age.
  • Repeat 4-6 hourly if required (maximum 4 times within 24 hours).
  • Can be given in water or fruit juice if preferred by your child.
  • Shake thoroughly before use.
  • Do not use for more than 48 hours at a time, except on medical advice.

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Ingredients

Each mL of Children’s Panadol Elixir (5–12 years) contains:

  • Paracetamol - 48 mg
  • Benzoic acid
  • Saccharin sodium
  • Potassium sorbate
  • 140mg Sorbitol which may have a laxative effect or cause diarrhoea.
  • No sugar
  • No alcohol
  • No ibuprofen
  • No aspirin

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

(100040)

SKU 100040
Barcode # 9300673447395
Brand GSK
Shipping Weight 0.6000kg
Shipping Width 0.050m
Shipping Height 0.100m
Shipping Length 0.050m
Unit Of Measure ea

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category